Vladimir Dragovic

Professor and Program Head - Mathematical Sciences
972-883-6694
FO2410E
ORCID
Tags: Mathematical Science

Professional Preparation

Dr. Sci. - Mathematics
University of Belgrade - 1992
B. Sci. - Mathematics
University of Belgrade - 1987

Publications

Dragovi, Vladimir; Radnovi, Milena; Ellipsoidal billiards in pseudo-Euclidean spaces and relativistic quadrics. Adv. Math. 231 (2012), no. 3-4, 1173–1201. 2012 - Publication
Dragovi, Vladimir Poncelet-Darboux curves, their complete decomposition and Marden theorem. Int. Math. Res. Not. IMRN 2011, no. 15, 3502–3523.   2011 - Publication
Dragovi, Vladimir; Kuki, Katarina New examples of systems of the Kowalevski type. Regul. Chaotic Dyn. 16 (2011), no. 5, 484–495.   2011 - Publication

News Articles

Mathematical Journey That Began at Young Age Inspires Professor
From the age of 9 or 10, Dr. Vladimir Dragovic knew he wanted to be a mathematician. His early commitment to his career goes hand in hand with his dedication to encouraging young people who are interested in science and math. Dragovic, who joined the UT Dallas faculty recently as a professor in the Department of Mathematical Sciences, graduated from, and was later principal of, the prestigious Mathematical Gymnasium (high school) Belgrade, a special school for gifted and talented students of mathematics, physics and informatics located in his native Serbia. In its 40-year history, students from the school have won more than 400 medals at international science competitions, making it one of the top-ranked schools in the world for science and math education. “My experience running a school such as this, with recognized excellence, is something that I believe will contribute to the quality of education at UT Dallas,” Dragovic said.